The second Cousin problem on Riemann surfaces of infinite genus
Doklady Akademii Nauk, Tome 203 (1972) no. 6, pp. 1258-1261
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_203_6_a9,
author = {Yu. L. Rodin},
title = {The second {Cousin} problem on {Riemann} surfaces of infinite genus},
journal = {Doklady Akademii Nauk},
pages = {1258--1261},
year = {1972},
volume = {203},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_203_6_a9/}
}
Yu. L. Rodin. The second Cousin problem on Riemann surfaces of infinite genus. Doklady Akademii Nauk, Tome 203 (1972) no. 6, pp. 1258-1261. http://geodesic.mathdoc.fr/item/DAN_1972_203_6_a9/